# SDR AALA20040856

- Difficulty date: August 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - L1 SLIDE PARTIAL UNSUCCESSFUL DEPLOYMENT.  SLIDE FELL OUT ON JETBRIDGE.  DOOR ASSIST BOTTLE DISCHARGED UPON ARRIVE AT GATE WHEN DOOR WAS BEING OPENED BY GROUND CREW.  FOUND GIRT BAR ENGAGED DURING INSPECTION.  REPLACED SLIDE AND DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
